# SDR C77A20130816002

- Difficulty date: August 16, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Zone 100
- Part time: 15,808 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE RT AFT SEAT TRACK, AT FR84.  THE NOMINAL THICKNESS OF THE FLANGE IS 0.080".   THE CORROSION DAMAGE WAS BLENDED OUT.
